Packing measures and dimensions on cartesian products
Zindulka, Ondrej

Data: 2013
Resum: Packing measures Pg(E) and Hewitt-Stromberg measures vg(E) and their relatives are investigated. It is shown, for instance, that for any metric spaces X, Y and any Hausdorff functions f, g vg (X) • Ph (Y) ≤ Pgh (X x Y). The inequality for the corresponding dimensions is established and used for a solution of a problem of Hu and Taylor: If X ⊆ ℝn, then inf {dimpX x Y – dimpY : Y ⊆ ℝn } = lim inf dimB Xn. Corresponding dimension inequalities for products of measures are established.
Drets: Tots els drets reservats
Llengua: Anglès
Document: article ; recerca ; publishedVersion
Matèria: Packing measure ; Lower packing measure ; Packing dimension ; Lower ; Cartesian product
Publicat a: Publicacions matemàtiques, Vol. 57, Núm. 2 (2013) , p. 393-420, ISSN 0214-1493

Adreça original:
DOI: 10.5565/PUBLMAT_57213_06
DOI: 10.5565/287157

28 p, 485.5 KB

El registre apareix a les col·leccions:
Articles > Articles publicats > Publicacions matemàtiques
Articles > Articles de recerca

 Registre creat el 2013-06-25, darrera modificació el 2017-10-15

   Favorit i Compartir